# SDR R61A20110383

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 12,286 hours, 9,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 17084599407
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND BRASS DOOR HOLD OPEN LOCK AT PNL 132BZ LOC IS CORRODED.  MX REMOVED AND REPLACED LATCH IAW EMB 175 AMM 52-31-28 P/N 170-84599-407.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
